# SDR CALA2025091508887

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 41,145 hours, 15,052 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED PERFORMED DCPC BITE TEST, REF FIM 21-31 TASK 801, NO EXISTING FAULTS ON DCPC 1 OR 2.  RAN RIGHT PACK AND ACM IS NOT TURNING PUTTING OUT EXHAUST AND CAUSING A OVERHEAT.  ACM REPLACEMENT REMOVED AND REPLACE IAW AMM 21-51-04. RT PACK DUCT TO HEAT EXCHANGER NEEDS TO BE INSTALLED AND OPS CHECKS PERFORMED.  COMPLETED INSTALL OF RT PACK DUCT TO HEAT EXCHANGER AND PERFORMED OPS CHECK AND LEAK CHECK IAW AMM 21-51-04. OPS CHECK GOOD, NO LEAKS.
